# SDR AALA202512107219

- Difficulty date: December 8, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A321-231
- Aircraft serial: 3924
- Aircraft time: 54,917 hours, 20,912 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANTS CIDS PANEL SHOWS 2R DOOR WILL NOT ARM DURING PREFLIGHT.  FLIGHT DECK INDICATIONS SHOW THAT IT IS ARMING SUCCESSFULLY. MAINTENANCE SERVICED THE 2R DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-22-00.
